# SDR AALA20020143

- Difficulty date: January 30, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FLASH CONTINUOUSLY UNLESS TEST SWITCH IS HELD IN AT FLIGHT ATTENDANTS STATION.  REMOVED AND CLEANED DEBRIS FROM EMERGENCY LIGHTS TEST SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
